# SDR DALA2021040501976

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 14,296 hours, 1,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cids  Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3501 CABIN EMERGENCY LIGHTS WILL NOT TURN OFF. CORRECTIVE ACTION: CYCLED C/B CIDS 1 AND 2 AND OPS CHECK CABIN EMERGENCY LIGHTS OK. (1771848)
